2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones de A. Germinario [rss]
2004
R. Bartolo, A. Germinario, M. Sánchez. Orthogonal trajectories on stationary spacetimes under intrinsic assumptions Topol. Methods Nonlinear Anal. 24 (2004) no. 2 , 239–268. MathScinet [bib]
R. Bartolo, A. Germinario, M. Sánchez. Trajectories connecting two submanifolds on a non-complete Lorentzian manifold Electron. J. Differential Equations (2004) , No. 10, 20. MathScinet [bib]
2002
R. Bartolo, A. Germinario, M. Sánchez. A note on the boundary of a static Lorentzian manifold Differential Geom. Appl. 16 (2002) no. 2 , 121–131. MathScinet [bib] [doi]
R. Bartolo, A. Germinario, M. Sánchez. Convexity of domains of Riemannian manifolds Ann. Global Anal. Geom. 21 (2002) no. 1 , 63–83. MathScinet [bib] [doi]
R. Bartolo, A. Germinario, M. Sánchez. Existence of a closed geodesic on non-compact Riemannian manifolds with boundary Adv. Nonlinear Stud. 2 (2002) no. 1 , 51–69. MathScinet [bib]
1999
R. Bartolo, A. Germinario, M. Sánchez. Periodic trajectories with fixed energy on Riemannian and Lorentzian manifolds with boundary Ann. Mat. Pura Appl. (4) 177 (1999) , 241–262. MathScinet [bib] [doi]
Powered by bibtexbrowser